# SDR AALA202511184178

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 95,848 hours, 12,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY LIGHT OUT AT SEAT 4D. MAINTENANCE REPLACED SEAT 5D FLOOR PROXIMITY LIGHT ASSY AS PER MM 33-51-05.
